MAUDE Adverse Event Report: ICU MEDICAL, INC CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Catalog Number 21-2112-0401-51
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.Additionally, the investigation identified downstream occlusion seal damage, an issue that could result in a hazardous situation, therefore making this investigation reportable.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The dso seal was replaced and the device passed all testing.
 
Event or Problem Description
It was reported that device had system error codes and no additional information provided.There was no reported patient involvement.Additionally, the investigation identified downstream occlusion seal damage, an issue that could result in a hazardous situation, therefore making this investigation reportable.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23522949
Report Number3012307300-2025-12329
Device Sequence Number9733173
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)180105
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown